Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/20807
Title: Lagrange-type functions in constrained optimization
Authors: Rubinov, AM
Yang, XQ 
Bagirov, AM
Gasimov, RN
Issue Date: 2003
Publisher: Kluwer Academic Publishers-Plenum Publishers
Source: Journal of mathematical sciences, 2003, v. 115, no. 4, p. 2437-2505 How to cite?
Journal: Journal of mathematical sciences 
URI: http://hdl.handle.net/10397/20807
ISSN: 1072-3374
DOI: 10.1023/A:1022927915135
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

41
Last Week
9
Last month
Checked on Oct 16, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.